# SDR YENA2025021800168

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N992JB
- Make and model: Airbus A321-231
- Aircraft serial: 08178
- Aircraft time: 28,491 hours, 5,638 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247300019
- Part serial: 10137C24730
- Condition: Failed
- Location: 2530gm
- Part time: 28,491 hours, 5,638 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#947, JFK-BZN. (AIRCRAFT PERFORMED AN AIR TURN BACK) LG NOSE WOULD NOT CLOSE OR UPLOCK; NLG UPLOCK VERIFIED OPEN AND WOULD NOT LOCK. REMOVED AND REPLACED NLG UPLOCK (2530GM) IAW AMM 32-31-21. LEAK CHECK AND OPS CHECK GOOD. A/C OK FOR CONTINUED SVC.OPS CHECK INCLUDE GEAR SWINGS.
